Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jerry L. Kazdan
Title: Prescribing the curvature of a Riemannian manifold
Additional book information: CBMS Regional Conference Series in Mathematics, vol. 57, American Mathematical Society, Providence, R. I., 1985, vii + 55 pp., $12.00. ISBN 0-8218-0707-2.

Review Information:

Reviewer: S. S. Chern
Journal: Bull. Amer. Math. Soc. 16 (1987), 143-144
DOI: https://doi.org/10.1090/S0273-0979-1987-15491-7